# SDR CALA2012041100253

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 46,866 hours, 24,933 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: 655579716
- Condition: Out Of Rig
- Location: Air Safety
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,   GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  AIR RETURN PER QRH,  SUSPECT FAILURE OF AIR/GROUND SENSING LOGIC. EXPERIENCED DEGRADED SYSTEMS INDICATED IN CHECKLIST.  CHECKED INTERLOCK VALUE TELEFLEX CABLE RIGGING IAW AMM 32-09-01-825 -002, OK.  FOUND AIR SAFETY SENSOR GAP TOO LARGE,  ADJUSTED IAW AMM 32-09 -01-825-002,  MAIN LANDING SAFETY SENSORS TEST CHECK GOOD.
